# SDR YENA20120519500

- Difficulty date: May 19, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 44,333 hours, 16,189 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 21 JFK-TPA, ON GROUND MAINTENANCE CHECK FOUND SEVERAL IN SEAT EMERGENCY LIGHTS INOP.  FOUND SEAT HARNESS 5751VC AT ROW 15 WITH CROSS SHORT.  REPLACED HARNESS SECTION, OPS CHECK GOOD.
